# SDR 2006FA0000390

- Difficulty date: March 20, 2006
- Submitted: April 21, 2006
- Operation: General aviation
- Aircraft: N2203T
- Make and model: Piper PA-28-161
- Aircraft serial: 287916300
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 45402
- Part serial: MFD204
- Condition: Failed
- Location: Shoulder Harness
- Part time: 50 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVE HAD NUMEROUS PROBLEMS WITH PACIFIC SCIENTIFIC INERTIA REELS, PN 1107447-29,  MFG PN 564-863 (PS50039-4-49).  THESE HARNESSES DO NOT RETURN AND/OR DO NOT FUNCTION UNDER A SUDDEN LOAD.  ON OCCASION, HAVE FOUND THEM BAD STRAIGHT OUT OF THE BOX.  THEY ARE ALSO VERY SUSCEPTABLE TO WARPAGE/ MALFUNCTION UPON INSTALLATION.  (K)
